Fault-tolerant control of two-dimensional discrete-time systems

K. Raajananthini, R. Sakthivel, Choon Ki Ahn, S. Marshal Anthoni

Research output: Contribution to journalArticle

Abstract

A robust fault-tolerant controller design for a class of two-dimensional discrete-time systems with mixed actuator faults, stochastic uncertainties and non-linear perturbation in delayed states is proposed in this study. The authors' aim is to investigate the stochastic stabilisation issue with an adequate level of an extended dissipative performance index where the considered system contains failures occurring among the pre-specified subset of actuators with admissible uncertainties. More precisely, the considered stochastic system uncertainties are assumed to follow mutually uncorrelated Bernoulli distributed sequences along with their probability rules. Furthermore, a practical actuator fault model consisting of both linear and nonlinear fault terms is proposed. By utilising some inequalities and extended dissipativity theory, the authors develop a robust stochastic stability criterion of the addressed system in the linear matrix inequality framework. Lastly, a simulation example is provided to verify the correctness and significance of the designed fault-tolerant control strategy.

Original languageEnglish
Pages (from-to)524-531
Number of pages8
JournalIET Control Theory and Applications
Volume12
Issue number4
DOIs
Publication statusPublished - 2018 Mar 6

Fingerprint

Fault-tolerant Control
Two-dimensional Systems
Discrete-time Systems
Actuator
Fault
Actuators
Uncertainty
Dissipativity
Stochastic Stability
Nonlinear Perturbations
Stochastic systems
Stability criteria
Robust Stability
Performance Index
Linear matrix inequalities
Stability Criteria
Fault-tolerant
Bernoulli
Stochastic Systems
Controller Design

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Human-Computer Interaction
  • Computer Science Applications
  • Control and Optimization
  • Electrical and Electronic Engineering

Cite this

Fault-tolerant control of two-dimensional discrete-time systems. / Raajananthini, K.; Sakthivel, R.; Ahn, Choon Ki; Anthoni, S. Marshal.

In: IET Control Theory and Applications, Vol. 12, No. 4, 06.03.2018, p. 524-531.

Research output: Contribution to journalArticle

Raajananthini, K. ; Sakthivel, R. ; Ahn, Choon Ki ; Anthoni, S. Marshal. / Fault-tolerant control of two-dimensional discrete-time systems. In: IET Control Theory and Applications. 2018 ; Vol. 12, No. 4. pp. 524-531.
@article{d515b360a8174d8cbfd4034706ff794f,
title = "Fault-tolerant control of two-dimensional discrete-time systems",
abstract = "A robust fault-tolerant controller design for a class of two-dimensional discrete-time systems with mixed actuator faults, stochastic uncertainties and non-linear perturbation in delayed states is proposed in this study. The authors' aim is to investigate the stochastic stabilisation issue with an adequate level of an extended dissipative performance index where the considered system contains failures occurring among the pre-specified subset of actuators with admissible uncertainties. More precisely, the considered stochastic system uncertainties are assumed to follow mutually uncorrelated Bernoulli distributed sequences along with their probability rules. Furthermore, a practical actuator fault model consisting of both linear and nonlinear fault terms is proposed. By utilising some inequalities and extended dissipativity theory, the authors develop a robust stochastic stability criterion of the addressed system in the linear matrix inequality framework. Lastly, a simulation example is provided to verify the correctness and significance of the designed fault-tolerant control strategy.",
author = "K. Raajananthini and R. Sakthivel and Ahn, {Choon Ki} and Anthoni, {S. Marshal}",
year = "2018",
month = "3",
day = "6",
doi = "10.1049/iet-cta.2017.0884",
language = "English",
volume = "12",
pages = "524--531",
journal = "IET Control Theory and Applications",
issn = "1751-8644",
publisher = "Institution of Engineering and Technology",
number = "4",

}

TY - JOUR

T1 - Fault-tolerant control of two-dimensional discrete-time systems

AU - Raajananthini, K.

AU - Sakthivel, R.

AU - Ahn, Choon Ki

AU - Anthoni, S. Marshal

PY - 2018/3/6

Y1 - 2018/3/6

N2 - A robust fault-tolerant controller design for a class of two-dimensional discrete-time systems with mixed actuator faults, stochastic uncertainties and non-linear perturbation in delayed states is proposed in this study. The authors' aim is to investigate the stochastic stabilisation issue with an adequate level of an extended dissipative performance index where the considered system contains failures occurring among the pre-specified subset of actuators with admissible uncertainties. More precisely, the considered stochastic system uncertainties are assumed to follow mutually uncorrelated Bernoulli distributed sequences along with their probability rules. Furthermore, a practical actuator fault model consisting of both linear and nonlinear fault terms is proposed. By utilising some inequalities and extended dissipativity theory, the authors develop a robust stochastic stability criterion of the addressed system in the linear matrix inequality framework. Lastly, a simulation example is provided to verify the correctness and significance of the designed fault-tolerant control strategy.

AB - A robust fault-tolerant controller design for a class of two-dimensional discrete-time systems with mixed actuator faults, stochastic uncertainties and non-linear perturbation in delayed states is proposed in this study. The authors' aim is to investigate the stochastic stabilisation issue with an adequate level of an extended dissipative performance index where the considered system contains failures occurring among the pre-specified subset of actuators with admissible uncertainties. More precisely, the considered stochastic system uncertainties are assumed to follow mutually uncorrelated Bernoulli distributed sequences along with their probability rules. Furthermore, a practical actuator fault model consisting of both linear and nonlinear fault terms is proposed. By utilising some inequalities and extended dissipativity theory, the authors develop a robust stochastic stability criterion of the addressed system in the linear matrix inequality framework. Lastly, a simulation example is provided to verify the correctness and significance of the designed fault-tolerant control strategy.

UR - http://www.scopus.com/inward/record.url?scp=85041668775&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85041668775&partnerID=8YFLogxK

U2 - 10.1049/iet-cta.2017.0884

DO - 10.1049/iet-cta.2017.0884

M3 - Article

AN - SCOPUS:85041668775

VL - 12

SP - 524

EP - 531

JO - IET Control Theory and Applications

JF - IET Control Theory and Applications

SN - 1751-8644

IS - 4

ER -